# SDR 2001F00020

- Difficulty date: May 23, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N7693F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770068
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT COME OUT OF WHEEL WELLS.  EMERGENCY EXTENSION PERFORMED OK.  LOCATED RESERVOIR EMPTY AND FOUND SEAL INSIDE OF NOSE GEAR ACTUATOR DETERIORATED TO ALLOW ALL HYDRAULIC FLUID TO BE LOST.
